It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hello everyone. I used to come to this board a long time ago when it was the oldschool buggy board, and also the acne-site.com board. Well, I just filled my Accutane prescription today. It cost $191.00 Canadian. My health plan has changed so I have to pay the first $800. Nice huh! This will be my second time on it. I have been off of Accutane for about 13 months and my acne has been slowly coming back although not really that bad, but enough to make me want to take Accutane again.

I'm on 40mgs one day alternating with 80mgs the next. So far I can already notice my face feels drier, and my forehead feels a bit itchy. Tomorrow I'm probably going to get some Aquaphor, a nice nightime moisturizer and luxury treatment conditioner.

I'll keep you all updated, probably weekly or whenever I notice anything interesting.

Last time I was on Accutane I made a website about medical studies that have been done on natural supplements which might help Accutane users. Anyways feel free to check it out at www.acneinfo.cjb.net.

If anyone wants to contact me feel free to do so at any point - I've already been through one course of Accutane.

Mary
listen... i'm tired of repeating myself every couple weeks when this topic comes out. Accutane clears almost everyone 100%. That's a given. The problem is, after you've gone off your course for 6-12 months, many people's acne comes back. I've been on two courses and both times my acne has come back 6-9 months later. These people that are replying saying it's the greatest thing in the world... just look at their situation. They are either on Accutane right now or were recently on it. Thus they are unqualified to offer a real opinion on Accutane. If you got the opinions of people who have been off Accutane for a while like me, you would find a lot less positive comments about it. Accutane can have terrible side effects, especially when you go on your second or more course.





All times are GMT -7. The time now is 06:57 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!